Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 181, NWS Tulsa, OK

April 29, 2017Craig County, Delaware County, Ottawa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 29, 2017, 6:14 AM CDT for Craig County, Delaware County, Ottawa County, Oklahoma. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2017, 6:14 AM CDT (11:14 UTC)
Expired
Apr 29, 2017, 6:45 AM CDT
In force
31 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Craig County, OK, Delaware County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 85 km from the middle of the area, began a volume at 11:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 6:17 AM CDTTSTM WND GST 765 E Vinita, OKRELAYED BY BROADCAST MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 10:01 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-331 J/kg
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

899 
WUUS54 KTSA 291114
SVRTSA
OKC035-041-115-291145-
/O.NEW.KTSA.SV.W.0181.170429T1114Z-170429T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
614 AM CDT SAT APR 29 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Eastern Craig County in northeastern Oklahoma...
  Northwestern Delaware County in northeastern Oklahoma...
  Ottawa County in northeastern Oklahoma...

* Until 645 AM CDT

* At 614 AM CDT, severe thunderstorms were located along a line
  extending from 6 miles west of Bluejacket to near Ketchum, moving
  northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations in or near the path include...
  Miami...                          Vinita...
  Commerce...                       Fairland...
  Afton...                          Welch...
  Bernice...                        Ketchum...
  Bluejacket...                     Wyandotte...
  Bernice State Park...             Cleora...
  Narcissa...                       Ottawa...
  Pyramid Corners...                Twin Bridges State Park...

This includes Interstate 44 between mile markers 283 and 312.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3676 9463 3651 9500 3651 9509 3678 9527
      3700 9514 3700 9492
TIME...MOT...LOC 1114Z 212DEG 39KT 3677 9519 3655 9502 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
135 
WWUS54 KTSA 291131
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
631 AM CDT SAT APR 29 2017

OKC035-041-115-291145-
/O.CON.KTSA.SV.W.0181.000000T0000Z-170429T1145Z/
Craig OK-Delaware OK-Ottawa OK-
631 AM CDT SAT APR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR EASTERN CRAIG...NORTHWESTERN DELAWARE AND OTTAWA COUNTIES...

At 631 AM CDT, severe thunderstorms were located along a line
extending from 5 miles north of Welch to 2 miles south of Fairland,
moving northeast at 55 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. At 617 am, wind gusts to 
         76 mph were reported 5 miles east of Vinita. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations in or near the path include...
Miami...                          Vinita...
Commerce...                       Fairland...
Afton...                          Welch...
Bernice...                        Ketchum...
Bluejacket...                     Wyandotte...
Bernice State Park...             Cleora...
Narcissa...                       Ottawa...
Pyramid Corners...                Twin Bridges State Park...

This includes Interstate 44 between mile markers 283 and 312.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

&&

LAT...LON 3676 9463 3651 9500 3651 9509 3678 9527
      3700 9514 3700 9492
TIME...MOT...LOC 1131Z 215DEG 46KT 3694 9506 3671 9486 

HAIL...1.00IN
WIND...70MPH
 
$$
476 
WWUS54 KTSA 291139
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
639 AM CDT SAT APR 29 2017

OKC035-291149-
/O.CAN.KTSA.SV.W.0181.000000T0000Z-170429T1145Z/
Craig OK-
639 AM CDT SAT APR 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRAIG COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 700 AM CDT for
northeastern Oklahoma.

LAT...LON 3676 9463 3652 9499 3676 9500 3694 9500
      3695 9499 3697 9503 3700 9503 3700 9492
TIME...MOT...LOC 1139Z 227DEG 37KT 3700 9501 3659 9490 

$$

OKC041-115-291145-
/O.CON.KTSA.SV.W.0181.000000T0000Z-170429T1145Z/
Delaware OK-Ottawa OK-
639 AM CDT SAT APR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR NORTHWESTERN DELAWARE AND OTTAWA COUNTIES...

At 639 AM CDT, severe thunderstorms were located along a line
extending from 5 miles southeast of Chetopa to near Bernice, moving
northeast at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations in or near the path include...
Miami...                          Commerce...
Fairland...                       Afton...
Bernice...                        Wyandotte...
Cleora...                         Narcissa...
Bernice State Park...             Ottawa...
Twin Bridges State Park...        

This includes Interstate 44 between mile markers 294 and 312.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

&&

LAT...LON 3676 9463 3652 9499 3676 9500 3694 9500
      3695 9499 3697 9503 3700 9503 3700 9492
TIME...MOT...LOC 1139Z 227DEG 37KT 3700 9501 3659 9490 

HAIL...1.00IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 3:24 AM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Apr 29, 3:24 AM CDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
324 AM CDT Sat Apr 29 2017

.DISCUSSION...
Impressive setup taking shape for significant rainfall event
across much of eastern OK and western AR. Bottom line is that high
risk of heavy rainfall and flash flooding will exist through
tonight as has been advertised. Widespread 4-6 inch rainfall
amounts likely with local totals around 10 inches definitely
possible before all is said and done.

Early AM sfc analysis showed an increasingly well-defined warm
front from just north of KFSM and extending back into southwest
OK near KLAW. Front zone has sharpened as low level flow to the
south responds to approaching upper system and widespread precip
to the north reinforces the cooling to the north. Boundary not
expected to move significantly during the day and will remain the
focus for the more significant flooding and severe weather
potential. Very impressive moisture transport continues to ride
into frontal zone with widespread showers and thunderstorms
continuing to move over same general area. Airmass south of the
front remains quite moist and unstable with sfc CAPE near 4000j/kg
and while most storms should remain elevated to the north of the
front, with very large hail and some threat of damaging winds, any
storm that can become rooted in the boundary layer and ingest
this air will pose a threat of tornadoes.

Slow movement of upper system will allow continued northward
moisture transport and strong synoptic forcing through this
evening, before front finally moves east of the area by Sunday.
Windy and cool conditions will prevail Sunday with a few showers
remaining possible in northern areas.

A faster moving shortwave in northwest flow will bring another
shot of widespread showers and thunderstorms Tuesday night and
Wednesday. Storms should mainly be elevated north of sfc
boundary, and fast movement of system will keep rainfall amounts
much more reasonable. Long stretch of dry weather should follow
beyond that.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  49  56  42 / 100  80  20  10
FSM   80  57  65  45 / 100  90  30  10
MLC   79  50  61  44 / 100  80  20   0
BVO   59  49  53  41 / 100  80  30  10
FYV   74  55  58  43 / 100  90  30  10
BYV   74  59  62  42 / 100  90  40  10
MKO   72  51  58  43 / 100  80  20  10
MIO   68  52  57  42 / 100  80  30  20
F10   68  49  59  43 / 100  80  20  10
HHW   80  54  64  46 / 100  90  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Sunday morning for OKZ049-053-057-058-
     060>076.

AR...Flash Flood Watch through Sunday morning for ARZ001-002-010-011-
     019-020-029.

&&

SHORT TERM...30
LONG TERM....14
Hazardous weather outlook, Apr 29, 5:43 AM CDT, 31 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
543 AM CDT Sat Apr 29 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
543 AM CDT Sat Apr 29 2017

...SIGNIFICANT FLOOD AND SEVERE RISK THRU THE WEEKEND...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...East Central and Southeast Oklahoma and West Central Arkansas.
	ONSET...This afternoon.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...East Central and Southeast Oklahoma and West Central Oklahoma.

FLASH FLOOD.
	RISK...Significant.
	AREA...Along and southeast of I-44.
	ONSET...This morning.

HEAVY RAIN.
	RISK...Significant.
	AREA...Along and southeast of I-44.
	ONSET...This morning.

	AREA AT GREATEST RISK...Between I-44 and I-40.

DISCUSSION...

Multiple rounds of strong to severe storms are expected across
eastern Oklahoma and northwest Arkansas today and tonight. Large
hail to baseball size and damaging wind gusts to 70 mph are the
main threats. A limited tornado threat exists later today into
the evening down closer to the warm front across east central and
southeast Oklahoma as well as west central Arkansas. What may be
of more significance is the increasing and potentially life-
threatening flood threat as these multiple rounds of storms track
over the same areas.

Storms this morning across northeast Oklahoma and northwest
Arkansas will pose a severe wind and hail risk. Storms may
actually persist off and on thru the day across this region, with
an increasing flash flood risk with time.

Additional storm development is expected this afternoon across
east central and southeast Oklahoma closer to the front with the
activity expected to move into west central Arkansas by early
evening. This activity will have the potential to produce the
greatest severe threat, with very large hail, damaging winds and
isolated tornadoes possible. A flash flood threat will also
increase with time over this area.

The severe threat will decrease tonight as the storms exit the
region to the east. However, the flood threat will likely linger
through the weekend.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation
of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...Thunderstorm Potential...High Wind Potential.
MONDAY...High Wind Potential.
TUESDAY and WEDNESDAY...Thunderstorm Potential.
THURSDAY and FRIDAY...No Hazards.

EXTENDED DISCUSSION...

Thunderstorms will be exiting the region to the east Sunday
morning. Winds will increase as an area of low pressure
intensifies to our north and will become gusty at times.

Another storm system diving into the region from the northwest
will bring thunderstorm potential late Tuesday into Wednesday.

weather.gov/tulsa Contains additional information.

Lacy

In the hours before

Special weather statement, Apr 29, 3:39 AM CDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
339 AM CDT SAT APR 29 2017

OKZ054-290915-
Osage OK-
339 AM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE COUNTY UNTIL
415 AM CDT...

At 339 AM CDT, a strong thunderstorm was located 6 miles northwest of
Bigheart, moving northeast at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Elgin...                          Bigheart...
Wah Sha She State Park...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3700 9601 3672 9629 3684 9649 3700 9644
TIME...MOT...LOC 0839Z 219DEG 40KT 3690 9633

69
Local storm report, Apr 29, 4:49 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
449 AM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     TSTM WND GST     2 W SKIATOOK            36.37N 96.04W
04/29/2017  E60 MPH          OSAGE              OK   NWS EMPLOYEE

            60 MPH WINDS AND NICKEL TO QUARTER SIZE HAIL.

&&

RJS
Special weather statement, Apr 29, 5:17 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
517 AM CDT SAT APR 29 2017

OKZ054-059-291045-
Osage OK-Pawnee OK-
517 AM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE AND CENTRAL PAWNEE
COUNTIES UNTIL 545 AM CDT...

At 516 AM CDT, strong thunderstorms were located along a line
extending from 7 miles southwest of Burbank to 4 miles northwest of
Quay. Movement was northeast at 45 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations in or near the path include...
Pawnee...                         Fairfax...
Shidler...                        Ralston...
Burbank...                        Blackburn...
Maramec...                        Skedee...
Grainola...                       Foraker...
Eastern Kaw Lake...               Webb City...
Apperson...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 700 AM CDT for
northeastern Oklahoma.

LAT...LON 3700 9654 3646 9644 3616 9672 3616 9680
      3666 9690 3675 9685 3674 9683 3677 9682
      3677 9679 3678 9679 3678 9675 3689 9675
      3700 9668
TIME...MOT...LOC 1016Z 211DEG 39KT 3664 9685 3620 9677
Local storm report, Apr 29, 5:44 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
544 AM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     TSTM WND GST     TALALA                  36.53N 95.70W
04/29/2017  M77 MPH          ROGERS             OK   MESONET

&&

RJS
Local storm report, Apr 29, 5:45 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
545 AM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     TSTM WND DMG     TALALA                  36.53N 95.70W
04/29/2017                   ROGERS             OK   LAW ENFORCEMENT

            ROOF BLOWN OFF HOUSE.

&&

RJS
Local storm report, Apr 29, 5:57 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
557 AM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     TSTM WND GST     4 N PRYOR               36.37N 95.32W
04/29/2017  E65 MPH          MAYES              OK   EMERGENCY MNGR

&&

RJS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:54 PM CDTSpecial Weather StatementTSALeFlore36 min
Apr 28, 10:00 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah45 min
Apr 28, 10:25 PM CDTTornado WarningTSALeFlore, Sequoyah35 min
Apr 28, 10:45 PM CDTSpecial Weather StatementTSAMcIntosh30 min
Apr 28, 10:48 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah27 min
Apr 28, 10:58 PM CDTTornado WarningTSALeFlore, Sequoyah31 min
Apr 28, 11:01 PM CDTSpecial Weather StatementTSATulsa29 min
Apr 28, 11:07 PM CDTSpecial Weather StatementTSAOsage23 min
Apr 28, 11:10 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Pittsburg65 min
Apr 28, 11:15 PM CDTSevere Thunderstorm WarningTSAOsage30 min
Apr 28, 11:18 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa27 min
Apr 28, 11:25 PM CDTSpecial Weather StatementTSACreek35 min
Apr 28, 11:40 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa35 min
Apr 28, 11:48 PM CDTSevere Thunderstorm WarningTSAAdair27 min
Apr 28, 11:53 PM CDTSpecial Weather StatementTSAWashington37 min
Apr 29, 12:03 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, McIntosh, Mayes, Muskogee and 3 more4 hr
Apr 29, 12:11 AM CDTSpecial Weather StatementTSADelaware34 min
Apr 29, 12:13 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner32 min
Apr 29, 12:18 AM CDTSpecial Weather StatementTSAMayes27 min
Apr 29, 12:26 AM CDTSpecial Weather StatementTSAMuskogee, Wagoner34 min
Apr 29, 12:27 AM CDTSpecial Weather StatementTSANowata18 min
Apr 29, 12:43 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee32 min
Apr 29, 12:46 AM CDTSpecial Weather StatementTSAMayes29 min
Apr 29, 12:49 AM CDTSpecial Weather StatementTSAOsage26 min
Apr 29, 12:54 AM CDTFlash Flood WarningTSAAdair, Cherokee, Muskogee, Wagoner4 hr
Apr 29, 12:54 AM CDTSpecial Weather StatementTSAMuskogee36 min
Apr 29, 1:00 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner30 min
Apr 29, 1:15 AM CDTSpecial Weather StatementTSAAdair30 min
Apr 29, 1:26 AM CDTSevere Thunderstorm WarningTSAAdair, Delaware34 min
Apr 29, 1:28 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee47 min
Apr 29, 1:36 AM CDTSpecial Weather StatementTSAWashington24 min
Apr 29, 1:54 AM CDTSpecial Weather StatementTSACherokee36 min
Apr 29, 2:01 AM CDTSevere Thunderstorm WarningTSAAdair, Delaware29 min
Apr 29, 2:04 AM CDTSpecial Weather StatementTSANowata26 min
Apr 29, 2:07 AM CDTSpecial Weather StatementTSAPawnee38 min
Apr 29, 2:21 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa3 hr
Apr 29, 2:41 AM CDTSpecial Weather StatementTSAOsage, Pawnee34 min
Apr 29, 2:46 AM CDTSpecial Weather StatementTSADelaware, Ottawa44 min
Apr 29, 3:03 AM CDTSpecial Weather StatementTSAPawnee57 min
Apr 29, 3:34 AM CDTSevere Thunderstorm WarningTSACreek, Pawnee56 min
Apr 29, 3:39 AM CDTSpecial Weather StatementTSAOsage36 min
Apr 29, 4:15 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa30 min
Apr 29, 4:40 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington35 min
Apr 29, 5:07 AM CDTAreal Flood WarningTSAAdair, Cherokee, Muskogee, Wagoner6 hr
Apr 29, 5:13 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa, Washington32 min
Apr 29, 5:17 AM CDTSpecial Weather StatementTSAPawnee28 min
Apr 29, 5:40 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee35 min
Apr 29, 5:42 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers33 min
Apr 29, 6:16 AM CDTSpecial Weather StatementTSAWashington44 min
Apr 29, 6:19 AM CDTSpecial Weather StatementTSAOsage41 min
Apr 29, 6:36 AM CDTSpecial Weather StatementTSACreek, Pawnee39 min
Apr 29, 6:42 AM CDTFlash Flood WarningTSAOsage, Pawnee4 hr
Apr 29, 6:45 AM CDTSevere Thunderstorm WarningTSADelaware, Ottawa24 min
Apr 29, 8:17 AM CDTRiver Flood WarningTSAOsage30 hr
Apr 29, 8:33 AM CDTAreal Flood AdvisoryTSACreek, Muskogee, Okfuskee, Okmulgee, Osage, Pawnee and 3 more3 hr
Apr 29, 8:38 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware10 hr
Apr 29, 10:35 AM CDTFlash Flood WarningTSACherokee, Delaware, McIntosh, Mayes, Muskogee, Sequoyah and 1 more8 hr
Apr 29, 10:36 AM CDTFlash Flood WarningTSACraig, Delaware, Ottawa8 hr
Apr 29, 10:37 AM CDTSpecial Weather StatementTSADelaware23 min
Apr 29, 12:36 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah6 hr
Apr 29, 12:55 PM CDTSpecial Weather StatementTSASequoyah35 min
Apr 29, 1:16 PM CDTSpecial Weather StatementTSARogers, Tulsa29 min
Apr 29, 1:24 PM CDTSpecial Weather StatementTSAOkmulgee36 min
Apr 29, 2:23 PM CDTRiver Flood WarningTSAPawnee32 hr
Apr 29, 2:39 PM CDTFlash Flood WarningTSACraig, Mayes, Muskogee, Nowata, Rogers, Wagoner4 hr
Apr 29, 3:05 PM CDTSpecial Weather StatementTSAMcIntosh25 min
Apr 29, 3:13 PM CDTAreal Flood WarningTSACreek, McIntosh, Okmulgee, Osage, Pawnee, Rogers and 2 more6 hr
Apr 29, 3:46 PM CDTSpecial Weather StatementTSALatimer29 min
Apr 29, 4:12 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg33 min
Apr 29, 4:15 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee30 min
Apr 29, 4:19 PM CDTTornado WarningTSAAdair, Sequoyah26 min
Apr 29, 4:42 PM CDTTornado WarningTSAHaskell33 min
Apr 29, 4:43 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah32 min
Apr 29, 4:49 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg26 min
Apr 29, 4:54 PM CDTSpecial Weather StatementTSAPittsburg36 min
Apr 29, 4:58 PM CDTTornado WarningTSAAdair14 min
Apr 29, 5:01 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah29 min
Apr 29, 5:03 PM CDTSpecial Weather StatementTSAMcIntosh42 min
Apr 29, 5:09 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah36 min
Apr 29, 5:16 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.